Search Results

1 - 10 of 7,511 items :

Clear All
Finite Element Analysis of Influence of Non-homogenous Temperature Field on Designed Lifetime of Spatial Structural Elements under Creep Conditions

“continual fracture”, may be fulfilled efficiently using phenomenological scalar damage parameter, proposed in the works of V. Bolotin, L. Kachanov and Yu. Rabotnov [ 7 , 13 ]. This approach is developed and implemented for different loading conditions in the publications of Ukrainian scientists M. Bobyr, V. Golub, G. L’vov, Yu. Shevchenko [ 5 , 6 , 9 , 14 ] and foreign ones (Chen G., Hayhurst D., Lemaitre J., Murakami S., Otevrel I., etc.), particularly in [ 10 – 12 , 15 , 16 ]. It is shown that the damage accumulation process should be taking into account for

Open access
Nonlinear waves in a simple model of high-grade glioma

biological literature, there is a vast range of values for the diffusion and proliferation coefficients. To carry out the estimations, we resort to the following value for the proliferation ρ = 0.2 day −1 , which is in the range [0.01–0.5] day −1 , taken from [ 28 , 54 ] and D = 0.05 mm 2 /day (which is in the range [0.0004–0.1] mm 2 /day) [ 39 ]. Finally, we take α = 1/10 day −1 , L = 85 mm, x 0 = 10 mm, c = c min = 2 ( 1 − β ) , $\begin{array}{} c=c_{\text{min}}=2\sqrt{(1-\beta)}, \end{array} $ M = 0.3, b = 0.005, a = ( c − c 2 − 4 ( 1 − β − V

Open access
A Note on Lower Bounds for Induced Ramsey Numbers

R eferences [1] J. Beck, On the size Ramsey number of paths, trees and circuits I, J. Graph Theory 7 (1983) 115–129. doi:10.1002/jgt.3190070115 [2] D. Conlon, J. Fox and B. Sudakov, On two problems in graph Ramsey theory , Combinatorica 32 (2012) 513–535. doi:10.1007/s00493-012-2710-3 [3] V. Chvátal and F. Harary, Generalized Ramsey theory for graphs. III. Small off-diagonal numbers , Pacific J. Math. 41 (1972) 335–345. doi:10.2140/pjm.1972.41.335 [4] V. Chvátal, Tree-complete graph Ramsey numbers , J. Graph Theory 1 (1977

Open access
A Note on the Ramsey Number of Even Wheels Versus Stars

R eferences [1] S. Brandt, R. Faudree and W. Goddard, Weakly pancyclic graphs , J. Graph Theory 27 (1998) 141–176. doi:10.1002/(SICI)1097-0118(199803)27:3h141::AID-JGT3i3.0.CO;2-O [2] G. Chartrand and O.R. Oellermann, Applied and Algorithmic Graph Theory (Mc Graw-Hill Inc, 1993). [3] Y. Chen, Y. Zhang and K. Zhang, The Ramsey numbers of stars versus wheels , European J. Combin. 25 (2004) 1067–1075. doi:10.1016/j.ejc.2003.12.004 [4] V. Chvátal and F. Harary, Generalized Ramsey theory for graphs , III. Small offdiagonal numbers , Pac

Open access
On the Restricted Size Ramsey Number Involving a Path P 3

. Shahsiah, Size Ramsey numbers of stars versus cliques (2016). arXiv:1601.06599v1 [math.CO] [20] S.P. Radziszowski, Small Ramsey numbers , Electron. J. Combin. (2017) #DS1. [21] D.R. Silaban, E.T. Baskoro and S. Uttunggadewa, On the restricted size Ramsey number , Procedia Computer Science 74 (2015) 21–26. doi:10.1016/j.procs.2015.12.069 [22] D.R. Silaban, E.T. Baskoro and S. Uttunggadewa, Restricted size Ramsey number for P 3 versus small paths , AIP Conf. Proc. 1707 (2016) 020020. doi:10.1063/1.4940821 [23] D.R. Silaban, E.T. Baskoro

Open access
Algebraic properties of the binomial edge ideal of a complete bipartite graph

References [1] M. B rodmann , R. S harp : Local Cohomology. An Algebraic Introduction with Geometric Applications. Cambr. Stud. in Advanced Math., No. 60. Cambridge University Press, (1998). [2] W. B runs , J. H erzog : Cohen-Macaulay Rings, Cambridge University Press, 1993. [3] D. E isenbud : Commutative Algebra (with a View Toward Algebraic Geometry). Springer-Verlag, 1995. [4] V. E ne , J. H erzog and T. H ibi : Cohen Macaulay Binomial edge ideals. Nagoya Math. J. 204 (2011) 57-68. [5] S. G oto : Approximately Cohen

Open access
Solutions of Volterra integral and integro-differential equations using modified Laplace Adomian decomposition method

–46. B abolian , E. and B iazar , J. 2002. Solution of nonlinear equations by modified Adomian decomposition method. Applied Mathematics and Computation 132 , 167–172. B ahuguna , D., U jlayan , A., and P andey , D. N. 2009. A comparative study of numerical methods for solving an integro-differential equation. Computers and Mathematics with Applications 57 , 1485–1493. B hatti , M.I. and B racken , P. 2007. Solutions of differential equations in a Bernstein polynomial basis. Journal of Computational and Applied Mathematics 205 , 272–280. B

Open access
Sprinting, Change of Direction Ability and Horizontal Jump Performance in Youth Runners According to Gender

.3–0.5, moderate; < 0.5–0.7, large; < 0.7–0.9, very large; and < 0.9–1.0, almost perfect ( Hopkins et al., 2009 ). Data analysis was performed using the Statistical Package for Social Sciences (version 20.0 for Windows, SPSS™ Inc, Chicago, IL, USA) for Windows. Statistical significance was set at p < 0.05. Results The results of the physical performance in sprint, CODA and HJ tests of the total sample, boys and girls are described in Table 2 . The CV of all the physical tests were between 1.9 and 4.9%. No significant differences ( p > 0.05, d < 0.10, trivial) were

Open access
Some Hermite-Hadamard type integral inequalities for operator AG-preinvex functions

functions, arXiv:1306.0730v1 [6] R. A. Horn, C. R. Johnson, Matrix Analysis , Cambridge University Press, 2012. [7] F. Kittaneh, Norm inequalities for fractional powers of positive operators, Lett. Math. Phys ., 27 (1993), 279–285. [8] D. S. Mitrinović, I. B. Lacković, Hermite and convexity, Aequationes Math ., 28 (1985), 229–232. [9] S. R. Mohan, S. K. Neogy, On invex sets and preinvex function, J. Math. Anal. Appl ., 189 (1995), 901–908. [10] J. E. Pečarić, F. Proschan, Y. L. Tong, Convex Functions, Partial Orderings, and

Open access
Natural Convection in a Hydrodynamically and Thermally Anisotropic Non-Rectangular Porous Cavity: Effect of Internal Heat Generation/Absorption

. (1996): Natural convection in a vertical slot filled with an anisotropic porous medium with oblique principal axes . – Numer. Heat Transfer-Part A, vol.30, pp.397-412. [8] Mamou M., Mahidjida A., Vasseur P. and Robillard L. (1998): Onset of convection in an anisotropic porous medium heated from below by a constant heat flux . – Int. Comm. Heat Mass Transfer, vol.25, pp.799-808. [9] Storesletten L. and Tveitereid M. (1999): Onset of convection in an inclined porous layer with anisotropic permeability . – Appl. Mech. Engng., vol.4, pp.575-587. [10

Open access